MathSciNet Relay Station
MathSciNet bibliographic data
MR2767965 (2012a:03096) 03C45 (03C64)
Hasson, Assaf; Onshuus, Alf Stable types in rosy theories. J. Symbolic Logic 75 (2010), no. 4, 1211–1230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement